Journal article icon

Journal article

An attenuation time series model for propagation forecasting

Actions


Access Document


Publisher copy:
10.1109/TAP.2006.875501

Authors


Journal:
Antennas and Propagation‚ IEEE Transactions on
Volume:
54
Issue:
6
Pages:
1726-1733
Publication date:
2006-06-01
DOI:
ISSN:
0018-926X
URN:
uuid:38ad03e6-c4a1-4f27-90e9-892f0df9decb
Local pid:
cs:5879

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP